Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Pain in right scrotum and penis tip, pain in anus, chest. Diagnosed as PSA. Taking medication.Suggestions?

Hi Doctor from last 1 month I am having pain in Right side scrotum and penile tip I shown many doctors but no use finally I went one good doctor he suggested me to take PSA test and ultrasound test after test Ultrasound test is ok but PSA test tells my PSA test is 4.7 ng/ml so doctor told I am having Chronic Prostate and gave me Afloo 10mg (Qty 30/1 month) Zandu K4 (Qty 120/1 month) and Pruflox (Qty 15/15 days) but after taking these tablets in one week I got below problems
1.     Pain in my Right leg and Gluteals
2.     Pain penis Base above and also in stomach
3.     Also sum times I will get little pain in my Anus
4.      Pain in Chest and back of chest

Can u tell me why its happening like this my Doctor told me to stop taking of medicine for 3 days

So plzzzzzzzzzzz doct guide me why its happened and what I have to do
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The description of your symptoms fit into various diagnoses. Unless you have yourself examined by a doctor who is qualified in genital issues, i.e. and andrologist or a sexologist, I believe that you might not get the right answers. The medications you mention are partly allopathic and partly non-allopathic and therefore I do not know what kind of reaction you have had with the medications. I hope you consult a psychiatrist as well to explain you situation and get help with anxiety related to your issues. I believe you will do well with the above consultations.

Take care and have a lovely day!
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor